Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 68, NWS Midland/Odessa, TX

June 2, 200818 counties in Texas

NWS Midland/Odessa, TX issued this red flag warning at Jun 2, 2008, 2:55 PM CDT for 18 counties in Texas. It took effect at Jun 3, 2008, 12:00 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 2, 2008, 2:55 PM CDT (19:55 UTC)
In effect from
Jun 3, 2008, 12:00 PM CDT
Expired
Jun 3, 2008, 10:00 PM CDT
In force
10 hr
Issued by
NWS Midland/Odessa, TX

Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 8 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 7.9 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2008-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2008-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -213 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3454 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-213 m²/s²
0-3 km storm-relative helicity
-167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMAF 021955
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
255 PM CDT MON JUN 2 2008

...RED FLAG WARNING CONTINUES INTO THIS EVENING FOR THE GUADALUPE
MOUNTAINS...SOUTHEASTERN NEW MEXICO PLAINS...UPPER TRANS PECOS...
PERMIAN BASIN...WESTERN LOW ROLLING PLAINS AND STOCKTON PLATEAU
FOR HOT...VERY DRY...AND BREEZY CONDITIONS...AND VERY HIGH TO
EXTREME FIRE DANGER...

...RED FLAG WARNING IS IN EFFECT FROM TUESDAY AFTERNOON AND
EVENING FOR THE GUADALUPE MOUNTAINS...SOUTHEASTERN NEW MEXICO
PLAINS...UPPER TRANS PECOS...PERMIAN BASIN...WESTERN LOW ROLLING
PLAINS...STOCKTON PLATEAU...AND VAN HORN CORRIDOR FOR HOT...VERY
DRY...AND BREEZY CONDITIONS...AND VERY HIGH TO EXTREME FIRE
DANGER...

...FIRE WEATHER WATCH WEDNESDAY FOR ALL OF SOUTHEASTERN NEW
MEXICO...WESTERN PERMIAN BASIN...AND UPPER TRANS PECOS...EXPANDING
ACROSS CENTRAL PERMIAN BASIN WEDNESDAY. HOT...VERY DRY...AND
WINDY CONDITIONS...AND VERY HIGH TO EXTREME FIRE DANGER...

NMZ114-115-TXZ045-050-058-059-258-030400-
/O.UPG.KMAF.FW.A.0062.080603T1700Z-080604T0300Z/
/O.NEW.KMAF.FW.W.0068.080603T1700Z-080604T0300Z/
/O.CON.KMAF.FW.W.0067.000000T0000Z-080603T0300Z/
/O.CON.KMAF.FW.A.0063.080604T1700Z-080605T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-ANDREWS-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-GUADALUPE MOUNTAINS-
255 PM CDT MON JUN 2 2008 /155 PM MDT MON JUN 2 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM CDT /11 AM MDT/ TO 10 PM
CDT /9 PM MDT/ TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM CDT /11 AM MDT/ TO
10 PM CDT /9 PM MDT/ TUESDAY. A RED FLAG WARNING REMAINS IN
EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING.

RELATIVE HUMIDITIES OF 5 TO 10 PERCENT WILL COMBINE WITH SOUTH
WINDS OF 15 TO 25 MPH AND VERY HIGH TO EXTREME FIRE DANGER THROUGH
THIS EVENING. RECOVERY TONIGHT AND TUESDAY NIGHT WILL BE POOR TO
FAIR...EXCEPT OVER GAINES COUNTY WHERE GOOD RECOVERY WILL OCCUR.
SIMILAR CONDITIONS ARE EXPECTED AGAIN TUESDAY WHEN A RED FLAG
WARNING HAS BEEN ISSUED. WEDNESDAY THE DRY AIR AND EXTREME FIRE
DANGER WILL CONTINUE...THOUGH THE WINDS WILL BE A LITTLE
STRONGER...THEREFORE THE FIRE WEATHER WATCH CONTINUES FOR
WEDNESDAY.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.

$$

TXZ046-047-051-052-060>062-067-068-030400-
/O.NEW.KMAF.FW.W.0068.080603T1700Z-080604T0300Z/
/O.CON.KMAF.FW.W.0067.000000T0000Z-080603T0300Z/
/O.CON.KMAF.FW.A.0063.080604T1700Z-080605T0300Z/
DAWSON-BORDEN-MARTIN-HOWARD-WINKLER-ECTOR-MIDLAND-WARD-CRANE-
255 PM CDT MON JUN 2 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM CDT TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM CDT
TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. 

RELATIVE HUMIDITIES OF 5 TO 10 PERCENT WILL COMBINE WITH SOUTH
WINDS OF 15 TO 25 MPH AND VERY HIGH TO EXTREME FIRE DANGER THROUGH
THIS EVENING. A RED FLAG WARNING IS IN EFFECT FROM NOON UNTIL 9
PM CDT. SIMILAR CONDITIONS ARE EXPECTED AGAIN TUESDAY WHEN A RED
FLAG WARNING HAS BEEN ISSUED. WEDNESDAY THE DRY AIR AND EXTREME
FIRE DANGER WILL CONTINUE...THOUGH THE WINDS WILL BE A LITTLE
STRONGER...THEREFORE THE FIRE WEATHER WATCH CONTINUES FOR
WEDNESDAY.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.

$$

TXZ048-053-063-069-070-075-030400-
/O.NEW.KMAF.FW.W.0068.080603T1700Z-080604T0300Z/
/O.EXA.KMAF.FW.A.0063.080604T1700Z-080605T0300Z/
/O.CON.KMAF.FW.W.0067.000000T0000Z-080603T0300Z/
SCURRY-MITCHELL-GLASSCOCK-UPTON-REAGAN-PECOS-
255 PM CDT MON JUN 2 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM CDT TUESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM CDT
TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
10 PM CDT THIS EVENING. 

RELATIVE HUMIDITIES OF 5 TO 10 PERCENT WILL COMBINE WITH SOUTH
WINDS OF 15 TO 25 MPH AND VERY HIGH TO EXTREME FIRE DANGER THROUGH
EARLY THIS EVENING. A RED FLAG WARNING IS IN EFFECT FROM NOON
UNTIL 9 PM CDT. SIMILAR CONDITIONS ARE EXPECTED AGAIN TUESDAY WHEN
A RED FLAG WARNING HAS BEEN ISSUED. WEDNESDAY THE DRY AIR AND
EXTREME FIRE DANGER WILL CONTINUE...THOUGH THE WINDS WILL BE A
LITTLE STRONGER...THEREFORE THE FIRE WEATHER WATCH CONTINUES FOR
WEDNESDAY.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.

$$

TXZ057-030400-
/O.UPG.KMAF.FW.A.0062.080603T1700Z-080604T0300Z/
/O.NEW.KMAF.FW.W.0068.080603T1700Z-080604T0300Z/
/O.CON.KMAF.FW.A.0063.080604T1700Z-080605T0300Z/
VAN HORN AND HIGHWAY 54 CORRIDOR-
255 PM CDT MON JUN 2 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM CDT TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM CDT
TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

RELATIVE HUMIDITIES OF 5 TO 10 PERCENT WILL LIKELY COMBINE WITH
SOUTHWEST WINDS OF 15 TO 25 MPH AND VERY HIGH TO EXTREME FIRE
DANGER TUESDAY OVER THE VAN HORN AREA AND HIGHWAY 54 CORRIDOR.
THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED. SIMILAR CONDITIONS
ARE EXPECTED ON WEDNESDAY EXCEPT WIND SPEEDS WILL BE AROUND 20 TO
30 MPH. THE FIRE WEATHER WATCH REMAINS IN EFFECT FOR WEDNESDAY
AFTERNOON INTO WEDNESDAY NIGHT.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.

$$

TXZ074-080-030400-
/O.EXA.KMAF.FW.A.0063.080604T1700Z-080605T0300Z/
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
255 PM CDT MON JUN 2 2008

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

RELATIVE HUMIDITIES OF 5 TO 10 PERCENT WILL COMBINE WITH SOUTH
WINDS OF 15 TO 25 MPH AND VERY HIGH TO EXTREME FIRE DANGER
WEDNESDAY AFTERNOON INTO EARLY EVENING. THEREFORE...A FIRE
WEATHER WATCH REMAINS IN EFFECT.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.

$$
3 follow-up statements
000 
WWUS84 KMAF 030348 AAA
RFWMAF

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1048 PM CDT MON JUN 2 2008

...RED FLAG WARNING IS IN EFFECT FROM TUESDAY AFTERNOON AND
EVENING FOR THE GUADALUPE MOUNTAINS...SOUTHEASTERN NEW MEXICO
PLAINS...UPPER TRANS PECOS...PERMIAN BASIN...WESTERN LOW ROLLING
PLAINS...STOCKTON PLATEAU...AND VAN HORN CORRIDOR FOR HOT...VERY
DRY...AND BREEZY CONDITIONS...AND VERY HIGH TO EXTREME FIRE
DANGER...

...FIRE WEATHER WATCH WEDNESDAY FOR ALL OF SOUTHEASTERN NEW
MEXICO...WESTERN PERMIAN BASIN...AND UPPER TRANS PECOS...
EXPANDING ACROSS CENTRAL PERMIAN BASIN WEDNESDAY. HOT...VERY
DRY...AND WINDY CONDITIONS...AND VERY HIGH TO EXTREME FIRE
DANGER...

NMZ114-115-TXZ045>048-050>053-057>063-067>070-075-258-031500-
/O.CON.KMAF.FW.W.0068.080603T1700Z-080604T0300Z/
/O.CON.KMAF.FW.A.0063.080604T1700Z-080605T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY-
ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-GUADALUPE MOUNTAINS-
1048 PM CDT MON JUN 2 2008 /948 PM MDT MON JUN 2 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM CDT /11 AM MDT/
TO 10 PM CDT /9 PM MDT/ TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM CDT /11 AM MDT/
TO 10 PM CDT /9 PM MDT/ TUESDAY. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. 

RECOVERY TONIGHT WILL BE POOR TO FAIR...EXCEPT OVER GAINES COUNTY
WHERE GOOD RECOVERY WILL OCCUR. SOUTHWEST WINDS OF 20 TO 25 MPH
WITH A FEW HIGHER GUSTS ARE EXPECTED IN THE PLAINS TUESDAY. 25 TO 
35 MPH WINDS ARE EXPECTED IN THE GUADALUPE MOUNTAINS. THIS WITH
MINIMUM RH/S 10 PCT OR LESS TUESDAY HAS LEAD TO THE ISSUANCE OF A
RED FLAG WARNING. WEDNESDAY THE DRY AIR AND EXTREME FIRE DANGER
WILL CONTINUE...THOUGH THE WINDS WILL BE A LITTLE STRONGER...
THEREFORE THE FIRE WEATHER WATCH CONTINUES FOR WEDNESDAY.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.

$$

TXZ074-080-031500-
/O.CON.KMAF.FW.A.0063.080604T1700Z-080605T0300Z/
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
1048 PM CDT MON JUN 2 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

RELATIVE HUMIDITIES OF 5 TO 10 PERCENT WILL COMBINE WITH SOUTH AND
SOUTHWEST WINDS OF 15 TO 25 MPH AND VERY HIGH TO EXTREME FIRE
DANGER WEDNESDAY AFTERNOON INTO EARLY EVENING. THEREFORE...A FIRE
WEATHER WATCH REMAINS IN EFFECT.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.

$$
000 
WWUS84 KMAF 031153
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
653 AM CDT TUE JUN 3 2008

...RED FLAG WARNING IS IN EFFECT FROM THIS AFTERNOON AND
EVENING FOR THE GUADALUPE MOUNTAINS...SOUTHEASTERN NEW MEXICO
PLAINS...UPPER TRANS PECOS...PERMIAN BASIN...WESTERN LOW ROLLING
PLAINS...STOCKTON PLATEAU...AND VAN HORN CORRIDOR FOR HOT...VERY
DRY...AND BREEZY CONDITIONS...AND VERY HIGH TO EXTREME FIRE
DANGER...

...FIRE WEATHER WATCH WEDNESDAY FOR ALL OF SOUTHEASTERN NEW
MEXICO...PERMIAN BASIN...AND UPPER TRANS PECOS FOR HOT...VERY
DRY...AND WINDY CONDITIONS...WITH VERY HIGH TO EXTREME FIRE
DANGER...

NMZ114-115-TXZ045>048-050>053-057>063-067>070-075-258-032100-
/O.CON.KMAF.FW.W.0068.080603T1700Z-080604T0300Z/
/O.CON.KMAF.FW.A.0063.080604T1700Z-080605T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY-
ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-GUADALUPE MOUNTAINS-
653 AM CDT TUE JUN 3 2008 /553 AM MDT TUE JUN 3 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TODAY TO 10 PM CDT /9 PM MDT/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TODAY TO 10 PM CDT /9 PM MDT/ THIS EVENING. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING. 

SOUTHWEST WINDS OF 25 TO 35 MPH WINDS ARE EXPECTED IN THE GUADALUPE
MOUNTAINS TODAY WITH SOUTHWEST WINDS OF 15 TO 25 MPH EXPECTED
ACROSS THE PLAINS OF SOUTHEASTERN NEW MEXICO TODAY.  LOWER SPEEDS
EXPECTED ACROSS THE PLAINS OF TEXAS.  THIS WIND ALONG WITH MINIMUM
RELATIVE HUMIDTY OF 10 PCT OR LESS AND VERY HIGH TO EXTREME FIRE 
DANGER TODAY HAS LEAD TO THE ISSUANCE OF A RED FLAG WARNING.  ON
WEDNESDAY THE DRY AIR AND EXTREME FIRE DANGER WILL CONTINUE WITH
STRONGER WIND... THEREFORE THE FIRE WEATHER WATCH CONTINUES FOR
WEDNESDAY.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.

$$

TXZ074-080-032100-
/O.CON.KMAF.FW.A.0063.080604T1700Z-080605T0300Z/
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
653 AM CDT TUE JUN 3 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

WINDY CONDITIONS WEDNESDAY WITH 20 FT WINDS OF 20 MPH OR GREATER...
MINIMUM RELATIVE HUMIDTY OF 10 PCT OR LESS... AND VERY HIGH TO
EXTREME FIRE DANGER HAS RESULTED IN A FIRE WEATHER WATCH FOR
WEDNESDAY.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.

$$
000 
WWUS84 KMAF 032030
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
330 PM CDT TUE JUN 3 2008

...RED FLAG WARNING REMAINS IN EFFECT THROUGH THIS EVENING FOR
THE GUADALUPE MOUNTAINS...SOUTHEASTERN NEW MEXICO PLAINS...UPPER
TRANS PECOS...PERMIAN BASIN...WESTERN LOW ROLLING PLAINS...
STOCKTON PLATEAU...AND VAN HORN CORRIDOR FOR HOT...VERY DRY...AND
BREEZY CONDITIONS...AND VERY HIGH TO EXTREME FIRE DANGER...

...RED FLAG WARNING IN EFFECT WEDNESDAY AFTERNOON AND EVENING FOR
ALL BUT THE LOWER TRANS PECOS AREA FOR HOT...VERY DRY...WINDY
CONDITIONS...AND VERY HIGH TO EXTREME FIRE DANGER...

...FIRE WEATHER WATCH THURSDAY FOR ALL BUT THE EXTREME EASTERN
PERMIAN BASIN AND LOWER TRANS PECOS FOR HOT...VERY DRY...AND
WINDY CONDITIONS...WITH VERY HIGH TO EXTREME FIRE DANGER...

NMZ114-115-TXZ045>047-050>052-057>062-067>069-075-258-040430-
/O.UPG.KMAF.FW.A.0063.080604T1700Z-080605T0300Z/
/O.NEW.KMAF.FW.W.0069.080604T1700Z-080605T0300Z/
/O.NEW.KMAF.FW.A.0064.080605T1700Z-080606T0300Z/
/O.CON.KMAF.FW.W.0068.000000T0000Z-080604T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-ANDREWS-
MARTIN-HOWARD-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
WARD-CRANE-UPTON-PECOS-GUADALUPE MOUNTAINS-
330 PM CDT TUE JUN 3 2008 /230 PM MDT TUE JUN 3 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM CDT /11 AM MDT/ TO 10 PM
CDT /9 PM MDT/ WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM CDT /11 AM MDT/ TO
10 PM CDT /9 PM MDT/ WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO
BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY
AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN
EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING.

SOUTHWEST WINDS OF 25 TO 35 MPH WILL CONTINUE IN THE GUADALUPE
MOUNTAINS THROUGH THIS EVENING WITH SOUTHWEST WINDS OF 15 TO 25
MPH EXPECTED ACROSS THE PLAINS OF SOUTHEASTERN NEW MEXICO...THE
PERMIAN BASIN...AND TRANS PECOS. THIS WIND ALONG WITH MINIMUM
RELATIVE HUMIDITY OF 10 PCT OR LESS AND VERY HIGH TO EXTREME FIRE
DANGER HAS LED TO THE RED FLAG WARNING. THE DRY AIR AND EXTREME
FIRE DANGER WILL CONTINUE BUT WITH STRONGER WINDS... THEREFORE A
RED FLAG WARNING HAS BEEN ISSUED FOR WEDNESDAY AS WELL.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ONCE AGAIN
THURSDAY...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED.

THIS IS A PARTICULARLY DANGEROUS FIRE WEATHER PATTERN. CRITICAL
FIRE WEATHER CONDITIONS ARE EXPECTED THE NEXT COUPLE OF DAYS.
DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.



$$

TXZ048-053-063-070-040430-
/O.UPG.KMAF.FW.A.0063.080604T1700Z-080605T0300Z/
/O.NEW.KMAF.FW.W.0069.080604T1700Z-080605T0300Z/
/O.CON.KMAF.FW.W.0068.000000T0000Z-080604T0300Z/
SCURRY-MITCHELL-GLASSCOCK-REAGAN-
330 PM CDT TUE JUN 3 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM CDT
WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

SOUTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED ACROSS THE FAR
EASTERN PERMIAN BASIN THIS AFTERNOON AND EVENING. THIS WIND ALONG
WITH MINIMUM RELATIVE HUMIDITY OF 10 PCT OR LESS AND VERY HIGH TO
EXTREME FIRE DANGER HAS LED TO THE RED FLAG WARNING. THE DRY AIR
AND EXTREME FIRE DANGER WILL CONTINUE BUT WITH STRONGER
WINDS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED FOR WEDNESDAY
AS WELL.

THIS IS A PARTICULARLY DANGEROUS FIRE WEATHER PATTERN. CRITICAL
FIRE WEATHER CONDITIONS ARE EXPECTED THE NEXT COUPLE OF DAYS.
DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.


$$

TXZ074-080-040430-
/O.UPG.KMAF.FW.A.0063.080604T1700Z-080605T0300Z/
/O.NEW.KMAF.FW.W.0069.080604T1700Z-080605T0300Z/
/O.NEW.KMAF.FW.A.0064.080605T1700Z-080606T0300Z/
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
330 PM CDT TUE JUN 3 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM CDT WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM CDT
WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING. 

SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED
ACROSS THE DAVIS MOUNTAINS AND MARFA PLATEAU WEDNESDAY. THIS WIND
ALONG WITH MINIMUM RELATIVE HUMIDITY OF 10 PCT OR LESS AND VERY
HIGH TO EXTREME FIRE DANGER HAS LED TO THE ISSUANCE OF A RED FLAG
WARNING. 

SIMILAR FIRE WEATHER CONDITIONS ARE EXPECTED ONCE AGAIN ON
THURSDAY...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED.

THIS IS A PARTICULARLY DANGEROUS FIRE WEATHER PATTERN. CRITICAL
FIRE WEATHER CONDITIONS ARE EXPECTED THE NEXT COUPLE OF DAYS.
DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.

$$

TXZ079-081-040430-
/O.NEW.KMAF.FW.W.0069.080604T1700Z-080605T0300Z/
/O.NEW.KMAF.FW.A.0064.080605T1700Z-080606T0300Z/
PRESIDIO VALLEY-BIG BEND AREA-
330 PM CDT TUE JUN 3 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM CDT WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM CDT
WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING. 

SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED
ACROSS THE PRESIDIO VALLEY AND BIG BEND AREA ON WEDNESDAY. THIS
WIND ALONG WITH MINIMUM RELATIVE HUMIDITY OF 10 PCT OR LESS AND
VERY HIGH TO EXTREME FIRE DANGER HAS LED TO THE ISSUANCE OF A RED
FLAG WARNING.

SIMILAR FIRE WEATHER CONDITIONS ARE EXPECTED ONCE AGAIN ON
THURSDAY...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED.

THIS IS A PARTICULARLY DANGEROUS FIRE WEATHER PATTERN. CRITICAL
FIRE WEATHER CONDITIONS ARE EXPECTED THE NEXT COUPLE OF DAYS.
DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Jun 2, 2:35 PM CDT, 20 minutes earlier.

Area forecast discussion, Jun 2, 2:35 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
235 PM CDT MON JUN 2 2008

.DISCUSSION...
FIRE WEATHER CONTINUES TO BE THE MAIN FORECAST CONCERN THROUGH MUCH
OF THE FORECAST PERIOD.  AN UPPER LEVEL RIDGE CENTERED OVER NORTHERN
MEXICO AND SOUTHERN TEXAS WILL FLATTEN OVER THE NEXT COUPLE OF DAYS
AS A BROAD UPPER TROUGH BECOMES ESTABLISHED OVER THE GREAT BASIN.
HOT TEMPERATURES WILL CONTINUE OVER THE REGION THOUGH AS THICKNESSES
DO NOT DECREASE MUCH...AND WESTERLY DOWNSLOPE WINDS INCREASE TUESDAY
AND WEDNESDAY AND OFFSET MUCH OF ANY COOLING AT H85.  THEREFORE...
HAVE CONTINUED THE PREVIOUS FORECAST OF NEAR RECORD...OR RECORD
TEMPERATURES OVER SOUTHEAST NEW MEXICO AND WEST TEXAS THROUGH
MIDWEEK.

ON THURSDAY AND FRIDAY...THE UPPER RIDGE WILL BE DISPLACED ENOUGH TO
THE SOUTH AND EAST FOR LESS HOT TEMPERATURES ESPECIALLY OVER
SOUTHEAST NEW MEXICO.  THIS AS THICKNESSES DECREASE SLIGHTLY ALONG
WITH H85 TEMPERATURES...AND A COLD FRONT DOES MAKE IT INTO THE AREA
BY FRIDAY MORNING.  THE AFFECTS OF THE FRONT WILL BE SHORT LIVED AS
TEMPERATURES FRIDAY ARE FORECAST TO BE ONLY 5 TO 10 DEGREES ABOVE
NORMAL INSTEAD OF 10 TO 15.  THE UPPER RIDGE WILL BUILD BACK OVER
THE AREA THIS WEEKEND...BUT MODELS VARY IN HOW MUCH AND HOW FAST AS
ANOTHER UPPER TROUGH TAKES SHAPE OVER THE WESTERN CONUS.  IT IS
FAIRLY SAFE TO SAY TEMPERATURES WILL STAY ABOVE NORMAL...JUST HOW
MUCH DEPENDS ON WHICH OF THE MEDIUM RANGE MODELS IS CORRECT.  FOR
NOW HAVE CONTINUED THE TREND TOWARD THE WARMER SIDE OF GUIDANCE.
SINCE THERE MAY BE MORE OF A SOUTHEASTERLY FLOW...PARTICULARLY ON
SUNDAY...HEAT INDEX READINGS MAY BE NEAR 110 DEGREES OVER THE
PERMIAN BASIN...AND NEAR 115 DEGREES OVER THE UPPER TRANS
PECOS...IF LOW LEVEL MOISTURE HOLDS OVER THE AREA.

RAIN CHANCES WILL BE SCARCE TO NONE THROUGH THE FORECAST. IF ANY
SHOWERS...OR ISOLATED THUNDERSTORMS...DO DEVELOP IT IS LIKELY ANY
PRECIPITATION WILL EVAPORATE BEFORE HITTING THE GROUND AND ONLY
ISOLATED DRY LIGHTNING STRIKES WILL BE HAD. IN ADDITION...ANY
SHOWERS OR STORMS COULD RESULT IN STRONG...GUSTY WINDS DUE TO THE
EVAPORATION OF THE PRECIPITATION ON THE WAY TO THE SURFACE.

&&

.FIRE WEATHER...
THE RED FLAG WARNING LOOKS AS THOUGH IT PANNED OUT PRETTY WELL. WIND
SPEEDS AND DURATION WERE TECHNICALLY MARGINAL...HOWEVER WITH
EXTREMELY DRY FUELS AND NEAR RECORD BREAKING TRIPLE DIGIT HEAT...THE
FIRE BEHAVIOR HAS BEEN MORE ACTIVE THAN NORMAL. CONDITIONS TOMORROW
LOOK VERY SIMILAR TO TODAY SO WILL GO AHEAD AND ISSUE A RED FLAG
WARNING FOR TOMORROW AS WELL DESPITE THE FACT THAT CONDITIONS WILL
AGAIN BE MARGINAL.

CONDITIONS ON WEDNESDAY AND THURSDAY LOOK MORE OF A LOCK TO REACH
RED FLAG CRITERIA AS THE UPPER LEVEL RIDGE BREAKS DOWN AND A
SHORTWAVE TROUGH MOVES ACROSS THE ROCKIES AND INTO THE CENTRAL
PLAINS. FRIDAY THROUGH THE WEEKEND WILL LIKELY SEE MARGINAL RED FLAG
CONDITIONS YET AGAIN AS WE ARE CAUGHT BETWEEN A SECOND UPPER LEVEL
TROUGH IN THE WESTERN U.S. AND A RIDGE OFF TO OUR EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              75 107  72 106  /   0  10  10  10
CARLSBAD NM                67 108  67 108  /   0   0   0   0
DRYDEN TX                  73 105  74 105  /   0  10  10  10
FORT STOCKTON TX           74 108  75 109  /   0  10  10  10
GUADALUPE PASS TX          71  98  71  96  /   0   0   0   0
HOBBS NM                   67 105  66 105  /  10   0   0   0
MARFA TX                   54 100  57 100  /  10  10   0   0
MIDLAND INTL AIRPORT TX    74 109  74 109  /   0  10  10  10
ODESSA TX                  75 109  74 109  /   0  10  10   0
WINK TX                    73 116  73 117  /   0  10   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 12 PM THIS AFTERNOON TO 9 PM MDT THIS
     EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS
     NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     RED FLAG WARNING FROM 11 AM TO 9 PM MDT TUESDAY FOR THE
     FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
     SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     FIRE WEATHER WATCH FROM 11 AM TO 9 PM MDT WEDNESDAY FOR THE
     FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
     SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     HIGH WIND WATCH FROM 11 AM TO 9 PM MDT WEDNESDAY FOR THE
     FOLLOWING ZONES...GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...RED FLAG WARNING FROM 1 PM CDT /12 PM MDT/ THIS AFTERNOON TO 10
     PM CDT /9 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
     ANDREWS...BORDEN...CRANE...DAWSON...ECTOR...GAINES...
     GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...LOVING...
     MARTIN...MIDLAND...MITCHELL...PECOS...REAGAN...REEVES
     COUNTY AND UPPER TRANS PECOS...SCURRY...UPTON...WARD...
     WINKLER.

     RED FLAG WARNING FROM 12 PM CDT /11 AM MDT/ TO 10 PM CDT /9 PM
     MDT/ TUESDAY FOR THE FOLLOWING ZONES...ANDREWS...BORDEN...
     CRANE...DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE
     MOUNTAINS...HOWARD...LOVING...MARTIN...MIDLAND...MITCHELL...
     PECOS...REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...
     SCURRY...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
     WINKLER.

     FIRE WEATHER WATCH FROM 12 PM CDT /11 AM MDT/ TO 10 PM CDT /9 PM
     MDT/ WEDNESDAY FOR THE FOLLOWING ZONES...ANDREWS...BORDEN...
     CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...
     GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...
     LOVING...MARFA PLATEAU...MARTIN...MIDLAND...MITCHELL...
     PECOS...REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...
     SCURRY...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
     WINKLER.

     HIGH WIND WATCH FROM 11 AM TO 9 PM MDT WEDNESDAY FOR THE
     FOLLOWING ZONES...GUADALUPE MOUNTAINS.

&&

10/67
Hazardous weather outlook, Jun 2, 1:17 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
117 PM CDT MON JUN 2 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-031830-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
117 PM CDT MON JUN 2 2008 /1217 PM MDT MON JUN 2 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HOT...DRY AND BREEZY CONDITIONS SHOULD CONTINUE ACROSS THE
GUADALUPE MOUNTAINS...SOUTHEASTERN NEW MEXICO PLAINS...THE
PERMIAN BASIN...WESTERN LOW ROLLING PLAINS...STOCKTON PLATEAU AND
THE UPPER TRANS PECOS TODAY. THIS WILL RESULT IN CONDITIONS
FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD. A RED FLAG WARNING
REMAINS IN EFFECT FOR THESE AREAS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FIRE WEATHER CONCERNS WILL CONTINUE TUESDAY AND WEDNESDAY. HOT...
DRY AND WINDY CONDITIONS ARE POSSIBLE ACROSS SOUTHEASTERN NEW
MEXICO...THE WESTERN PERMIAN BASIN AND UPPER TRANS PECOS
TUESDAY...SPREADING ACROSS THE CENTRAL PERMIAN BASIN WEDNESDAY. A
FIRE WEATHER WATCH REMAINS IN EFFECT FOR THESE AREAS TUESDAY AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 5:06 AM CDTFire Weather WatchMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 12 more34 hr
Jun 2, 2:38 PM CDTHigh Wind WatchMAF38 hr

Nearby

Red Flag Warnings in Texas, 2008Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.